# SDR CALA2024082702289

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 117,272 hours, 12,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L O/H AFT (M33424) BATTERY AND EMERGENCY PWR SUPPLY FOUND TEST FAILED.   DOOR 1L O/H AFT (M33424) BATTERY AND EMER PWR SUPPLY REPLACED IAW AMM33-51-06 AND TESTED NORMAL IAW AMM33-51-06.
